Open Access

Eigenfunction expansions associated with an operator differential equation non-linearly depending on a spectral parameter

     Article (.pdf)

Abstract

For an operator differential equation that depends on a spectral parameter in the Nevanlinna manner we obtain expansions in eigenfunctions.

Key words: Relation generated by pair of differential expressions one of which depends on spectral parameter in nonlinear manner, non-injective resolvent, generalized resolvent, Weyl type operator function and solution, eigenfunction expansion.


Full Text





Article Information

TitleEigenfunction expansions associated with an operator differential equation non-linearly depending on a spectral parameter
SourceMethods Funct. Anal. Topology, Vol. 20 (2014), no. 1, 68-91
MathSciNet MR3242124
zbMATH 1313.34276
MilestonesReceived 09/07/2013; Revised 07/09/2013
CopyrightThe Author(s) 2014 (CC BY-SA)

Authors Information

Volodymyr Khrabustovskyi
Ukrainian State Academy of Railway Transport, Kharkiv, Ukraine 


Citation Example

Volodymyr Khrabustovskyi, Eigenfunction expansions associated with an operator differential equation non-linearly depending on a spectral parameter, Methods Funct. Anal. Topology 20 (2014), no. 1, 68-91.


BibTex

@article {MFAT702,
    AUTHOR = {Khrabustovskyi, Volodymyr},
     TITLE = {Eigenfunction expansions associated with an operator differential equation non-linearly depending on a spectral parameter},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {20},
      YEAR = {2014},
    NUMBER = {1},
     PAGES = {68-91},
      ISSN = {1029-3531},
  MRNUMBER = {MR3242124},
 ZBLNUMBER = {1313.34276},
       URL = {http://mfat.imath.kiev.ua/article/?id=702},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues